# SDR A6WA200940426

- Difficulty date: July 14, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 21,074 hours, 18,812 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED AT FS 484.00 AND RBL 27.00 UNDER FLOOR CLIP REPLACED AT FS 484.00 AND RBL 27.00 UNDER FLOOR IAW SRM 51-42-06 AND 51-42-21.  (K)
